# SDR DXTA2009020303484

- Difficulty date: February 2, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 8,982 hours, 5,505 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION ALL 3 GREEN LIGHTS EXTINGUISHED.  THE UNLOCK LIGHT REMAINED ILLUMINATED.
